By Topic

On cyclic codes that are invariant under the general linear group

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Using a polynomial approach to linear codes, one derives necessary and sufficient conditions for cyclic q -ary codes to be invariant under the general linear group of substitutions over an extension field of GF(q) . The important class of polynomial codes, introduced by Kasami, Lin, and Peterson, satisfy the conditions and several new results are obtained about some of these codes.

Published in:

IEEE Transactions on Information Theory  (Volume:16 ,  Issue: 6 )